It has Naxolone added to it to stop you getting constipated and is called Targinact.
27 Feb 2011
Hi Dillwynia, naloxone (link provided) is an opiate blocker. The constipation is a normal side effect of most opiates. The reformulated oxycontin has new compounds that prevent it from being injected, abused. I'll have to check out the Targinact as that would be great for this nasty side effect of most opiates. Many people prescribed the new oxycontin are having trouble with it controlling pain and also having gastrointestinal problems. How is it controlling your pain? I hope it's working well for you and continue to have pain free days!
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a cronic pain suffer, I used to take the generic Oxycontin but thats gone away and my Dr put m?
on Morphene and increased the dose to match. My pain has increassed and I can't feel it at all, What is wrong? I have even cut pills in half and ...
3 answers • 14 Aug 2009
I'm currently taking 60/mg 3x-day
2 answers • 3 Dec 2009
... general all over pain for two years. Started out on 20mg uped to 40mg while taking Radiation and 20mg was not doing much good. Since the change ...
7 answers • 15 Oct 2010
... pain I have been prescribed 40mg oxycontin per day. I take 20 at 9am and 20 at 9pm. I have stuck rigidly to this and have never abused any drug ...
1 answer • 7 Jun 2011